# SDR USAA030112

- Difficulty date: June 11, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Part time: 37,758 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR SILL CORRODED 2 INCHES BY 6 INCHES - 2 INCHES BY 2 INCHES, Z-ANGLE, AFT SERVICE DOOR CUTOUT, STATION 951 S-17R.  REMOVED CORROSION, ALODINE, PRIME PER SRM 51-10-2, 51-20-01.  (M)
